# SDR ASAA2018033124144

- Difficulty date: March 31, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 17,687 hours, 5,894 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP. GROUNDED - YES. ACCOMPLISHED SATCOM LOCK-UP QRH PROCEDURE.
